Topological ferrimagnetic behavior of one new chain with the new AF/F/F'/F'/F alternating sequence

J. Cano, Y. Journaux, M. A. S. Goher, M. A. M. Abu-Youssef, Franz-Andreas Mautner, G. J. Reiss, Albert Escuer, Ramon Vicente

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)306-314
JournalNew journal of chemistry
Volume29
Publication statusPublished - 2005

Cite this

Cano, J., Journaux, Y., Goher, M. A. S., Abu-Youssef, M. A. M., Mautner, F-A., Reiss, G. J., ... Vicente, R. (2005). Topological ferrimagnetic behavior of one new chain with the new AF/F/F'/F'/F alternating sequence. New journal of chemistry, 29, 306-314.